# SDR UPS803677

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218-222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FWD LWR CARGO INNER SKIN/DOUBLER CORRODED STA 218 TO 222, LONGS 36 AND 35L.  REPAIRED IAW SRM 51-2-2, 53-2-0.
